# SDR AALA202211188134

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323
- Aircraft serial: 33541
- Aircraft time: 35,788 hours, 4,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 307608
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS POWER SUPPLY M33094 FAILED CAPACITY TEST. REPLACED POWER SUPPLY BATTERY PACK PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
